# SDR M3XA202312123001

- Difficulty date: November 23, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N732MT
- Make and model: Bell 407
- Aircraft serial: 54632
- Aircraft time: 3,334 hours, 11,364 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part serial: 4621
- Condition: Damaged
- Location: Cockpit
- Part time: 3,340 hours, 11,364 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A BIRD STRIKE THROUGH WINDSCREEN WITH EXTENSIVE DAMAGE.  AIRCRAFT LANDED AT THE STORM LAKE IA AIRPORT NE OF HOME BASE.  SHATTERED WINDSCREEN PN 407-546-522 REMOVED AND REPLACED WITH NEW, SAME PN WINDSCREEN.
